# SDR F3LA200200235

- Difficulty date: August 20, 2002
- Submitted: August 23, 2002
- Operation: Air carrier
- Aircraft: EICHH
- Make and model: Boeing 737317
- Aircraft serial: 23177
- Aircraft time: 46,438 hours, 29,309 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-7 CHECK, INSPECTION REPORTED CORROSION ON BEAR STRAP AT BS 465-477, OUTBOARD OF STR 25-R.  REPAIRED PER EA 53-737-177 AND SRM 53-30-03.
